Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Diabetic. Having burning sensation in feet and skin is peeling with little water substance. Give foot care solution?

Answered by
Dr.
Dr. Pratap VGM

Diabetologist

Practicing since :2006

Answered : 869 Questions

default
Posted on Mon, 23 Sep 2013 in Diabetes
Question: I am diabetic and my blood sugar level is within the range of 116-130 (fasting). I have a burning sensation in my feet and skin is peeling at few places with little water substance. Can you advice me a foot care solution.
doctor
Answered by Dr. Pratap VGM 15 hours later
Brief Answer:
suspected cellulitis?

Detailed Answer:
Dear XXXXXXX

Welcome to XXXXXXX

First of all cross-check your fasting and post-prandial sugars once again even elevated post-prandial levels are also risk factors for foot infections
Serous watery discharge with skin peeling is usually associated with cellulitis, some times it might be XXXXXXX as it may cause necrotising fasciitis.
Since you are complaining of burning sensation, you need to do following investigations
1. Vascular doppler of lower limbs
2. Culture and sensitivity of discharge
3. X XXXXXXX of lower limbs

Control your sugars using insulins rather than oral drugs. Clean the wound properly and don't pack it, leave it open to the air. Look for the signs of infections such as fever etc.

Hpoe information is helpful

Thanks
.


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Diabetes

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking...

doctor1 MD

Yesterday, my doctor asked me take Galvusmet 50/500 instead of 500 mg glycopage for my diabetes, as my HB1acL (???) has increased to 7.6. I was not...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...